Edge-coloring of 3-uniform hypergraphs - Publikacja - MOST Wiedzy

Wyszukiwarka

Edge-coloring of 3-uniform hypergraphs

Abstrakt

We consider edge-colorings of 3-uniform hypergraphs which is a natural generalization of the problem of edge-colorings of graphs. Various classes of hypergraphs are discussed and we make some initial steps to establish the border between polynomial and NP-complete cases. Unfortunately, the problem appears to be computationally difficult even for relatively simple classes of hypergraphs.

Cytowania

  • 0
    CrossRef
  • 0
    Web of Science
  • 0
    Scopus

Paweł Obszarski, Andrzej Jastrzębski. (2016). Edge-coloring of 3-uniform hypergraphs, 217(1), 48-52. https://doi.org/10.1016/j.dam.2016.06.009

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
DISCRETE APPLIED MATHEMATICS nr 217, strony 48 - 52,
ISSN: 0166-218X
Język:
angielski
Rok wydania:
2016
Opis bibliograficzny:
Obszarski P., Jastrzębski A.: Edge-coloring of 3-uniform hypergraphs// DISCRETE APPLIED MATHEMATICS. -Vol. 217, nr. 1 (2016), s.48-52

wyświetlono 26 razy

Publikacje, które mogą cię zainteresować

Meta Tagi